# SDR AALA20071947

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T1047/16OCT - NUMBER ONE ENGINE GENERATOR FAILED AND CREW WAS UNABLE TO ESTABLISH POWER WITH AUXILLIARY POWER UNIT (APU).  LANDED MIA WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ELECTRONIC CONTROL UNIT AND SERVICED INTEGRATED DRIVE GENERATOR.  PLACARDED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
